Rash is found among people who take Lorazepam, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zometa, and have Anxiety . We study 51,938 people who have side effects while taking Lorazepam from FDA and social media. Among them, 1,713 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lorazepam has active ingredients of lorazepam. It is often used in stress and anxiety. (latest outcomes from Lorazepam 70,055 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, hepatitis c, multiple sclerosis, high blood cholesterol (latest reports from 263,222 Rash patients).
On Oct, 18, 2016
51,938 people reported to have side effects when taking Lorazepam.
Among them, 1,713 people (3.3%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi...I had cancer 4 years ago and did chemo for 6 months after major surgery. Since chemo I have neuropathy with major issues on hands and feet. A while back an emergency doctor put me on .5 MG ativan for 'restlessness ' as he put it. Take as needed. WOW I was amazed how it helped my neuropathy !! Settled it down quickly and easily which is not why I went on ativan. Now to convince a doctor that this is a magic pill for a refill prescription as the general opinion is ativan is addictive. Well if it does such a good job on neuropathy for me it's not addictive just relief. ..thoughts ?
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
I started taking 600 mg twice. After a week started mild rash like heat pricks. Saw the Dr after a month. Used hydrocortizone. No change. Now it I s getting worsen. Specially in legs and back. I just thought only medication Inew was Lopid. I am going to stop today. Please let me know this ...
Hello,I'm Silvia Ramakers and i live in the netherlands. I have Gorlin probably since i was about 15 (diagnosed at older age,i'm almost 50 now btw). Had many BCC's through the years. But why i'm writing (and i hope anybody can help because i'm desperate) is that since a while i have more and ...
Hi...I had cancer 4 years ago and did chemo for 6 months after major surgery. Since chemo I have neuropathy with major issues on hands and feet. A while back an emergency doctor put me on .5 MG ativan for 'restlessness ' as he put it. Take as needed. WOW I was amazed how it helped my ...
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
Started a rash about a month ago. Dermatologist was able to pinpoint it coming from generic Lipitor. I had been taking 10 mgs for the past couple of years with no problem. What is the best way to treat this awful, itchy rash? It is driving me crazy. So far topical corticosteroid which does ...
I noticed blurred vision especially when watching tv or reading shortly after starting lorazepam. Could it be cataracts or some type of retinal damage? I went to my eye doc and he said my prescription changed and I should get new glasses. He saw a slight beginning of cataracts but wasn't ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.